MathSciNet Relay Station
MathSciNet bibliographic data
MR1976865 (2004c:17001) 17A05 (15A60)
Goldberg, Moshe; Guralnick, Robert; Luxemburg, W. A. J. Stable subnorms II. Linear Multilinear Algebra 51 (2003), no. 2, 209–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement